# SDR RAIA2010021400001

- Difficulty date: February 14, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE FORWARD CEILING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RE-SECURED A LOOSE CONNECTION AT THE LIGHT ASSEMBLY.  THE FOLLOW-ON OPERATIONAL CHECK WAS GOOD.
